# SDR ASAA0280228

- Difficulty date: July 19, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 527779223250
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND CORROSION AROUND AND UNDER RIVETS ALONG LONGERON 22R AT FUSELAGE STATION 160-180.  CUT OUT DAMAGED SKIN FROM STATION 150 TO 177 BETWEEN L21R AND L23R.  SPLICED IN NEW L22R SECTION FROM STATION 110-229 PER SRM 53-02 FIG 18.  INSTALLED EXTERNAL SKIN DOUBLER OVER CUT OUT PER SRM 53-04 FIG 12B.  (M)
